Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Koszul resolutions and the Steenrod algebra

Author: Stewart B. Priddy
Journal: Bull. Amer. Math. Soc. 76 (1970), 834-839
MSC (1970): Primary 1820; Secondary 5534
MathSciNet review: 0265438
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. K. Bousfield, E. B. Curtis, D. M. Kan, D. G. Quillen, D. L. Rector and J. W. Schlesinger, The mod-p lower central series and the Adams spectral sequence, Topology 5(1966), 331-342, MR 33 #8002. MR 199862
  • 2. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040. MR 77480
  • 3. J. P. May, The cohomology of restricted Lie algebras and of Hopf algebras, J. Algebra 3 (1966), 123-146. MR 33 #1347. MR 193126
  • 4. S. B. Priddy, Primary cohomology operations for simplicial Lie algebras, Illinois J. Math, (to appear). MR 270364
  • 5. S. B. Priddy, Koszul resolutions, Trans, Amer. Math. Soc. (to appear). MR 265437

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1820, 5534

Retrieve articles in all journals with MSC (1970): 1820, 5534

Additional Information


American Mathematical Society